# SDR RRXA000950

- Difficulty date: February 24, 2000
- Submitted: July 6, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Hinge
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE NR 1 PYLON TOP PLYLON CAP HINGE, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.        REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED HINGE FROM MS20253P2-7200 STOCK  AND INSTALLED IAW DC-8 SRM 51-1-2 AND 51-1-20D.
